See Alike in...

Alike App

Browser

Chino

798d

Hi Alex my question is anyone out there with neuropathy and solutions to assist me in managing pain in my lower legs below the knee on down. And if anyone can answer why my legs always feel so tired and tight if it might be related to some of the diabetic medication that I take because I'm about to start and try herbal remedies because I think some of this medication is causing the problems in my legs especially the muscles. thanks everyone for your comments.

Top reply
    • health1

      688d

      Do Your lower legs feel like charlie horses? Thats what mine does when i walk more than 5 to 10 feet

    • health1

      688d

      Do Your lower legs feel like charlie horses? Thats what mine does when i walk more than 5 to 10 feet

    • lette

      798d

      I have the same problem as you. I found out from a friend that her doctor told her that cholesterol meds will cause pain in legs. The doctor told her to take CQ10. I've started taking it and its helped mine also if you have low potassium levels that will cause cramps and pain in legs. Hope that's helped. Drinking plenty of water helps too. When you become dehydrated you'll have pain

      • Chino

        798d

        @lette Thank you for your words it is much appreciated and I will check out the information you given me.❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion